MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012446-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.It was reported that the device was prepared inside of the patient anatomy.It should be noted coronary dilatation catheters (cdc), nc trek rx, global, instruction for use (ifu) states: caution: all air must be removed from the balloon and displaced with contrast prior to inserting into the body, otherwise, complications may occur.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during preparation for treatment of a heavily calcified, 90% stenosed, 15mm-long lesion in the moderately tortuous 2.3mm-diameter right posterior descending coronary artery, a 2.25x12mm nc trek rx balloon dilatation catheter (bdc) was unpackaged without difficulty and the device soaked in saline.Air aspiration of the device was performed while inside of patient anatomy.The nc trek rx bdc was advanced to the lesion without resistance.During the 1st inflation the balloon ruptured at 15 atmospheres.The nc trek rx bdc was withdrawn without difficulty.Dilatation was completed using a 2.5x15 non-abbott bdc, followed by deployment of a non-abbot stent, resulting post-procedure stenosis of 15%.There were no adverse patient effects and no occurrence of a clinically significant delay.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6156532
Report Number2024168-2016-08717
Device Sequence Number19012000
Product Code LOX
UDI-Device Identifier08717648151699
UDI-Public(01)08717648151699(17)180831(10)50919G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number1012446-12
Device Lot Number50919G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2016
Initial Report FDA Received Date12/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1